ACHES & PAINS
CONTAINS PARACETAMOL & DECONGESTANT
WHAT ARE THEY FOR?
Beechams Flu-Plus Caplets provide rapid and effective relief from the major cold and flu symptoms in a convenient easy to swallow caplet.
Take at the first sign of flu or severe cold for rapid relief from:
Fever, Headache, Aches, Blocked Nose, Sore Throat Pain
Painful Sinuses, Shivers, Fatigue
BEECHAMS is a registered trade mark of the GlaxoSmithKline group of companies.
HOW TO TAKE:
Adults and children aged 12 years and over: 2 caplets to be taken every four to six hours as necessary. Do not take more than 8 caplets in 24 hours.
Children aged 6 to under 12 years: 1 caplet to be given every four to six hours as necessary. Do not give more than 4 caplets in 24 hours.
Do not give to children under 6 years of age.
DO NOT EXCEED THE STATED DOSE
Immediate medical advice should be sought in the event of an overdose, even if you feel well.
DO NOT TAKE
With any other flu, cold or decongestant products.
Do not take with any other paracetamol-containing products.
CONSULT YOUR DOCTOR:
Before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines or are pregnant.
If symptoms persist consult your doctor.
KEEP ALL MEDICINES SAFELY AWAY FROM CHILDREN
Store below 25°C in a dry place.
Each tablet contains
Paracetamol Ph Eur 500mg,
Caffeine Ph Eur 25mg,
Phenylephrine Hydrochloride Ph Eur 5mg.
Also includes Potassium Sorbate (E202) and Colour Sunset Yellow (E110).